# SDR SIMA20190524002

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 45,457 hours, 40,972 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8166041
- Part serial: 200104212
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAC 1 VALVE FAIL IN FLIGHT; PAC 1 & 2 OVLD IN FLIGHT; BURNING SMELL IN COCKPIT. SMELLED LIKE BURNT PLASTIC. NO COMPLAINTS OF BURNING SMELL IN CABIN. NO SMOKE OBSERVED IN COCKPIT. C/A-REMOVED AND REPLACED #1 PACK VALVE IAW AMM 21-51-01. PERFORMED OPERATIONAL TEST OF COOLING PACK SYSTEM IAW AMM 21-51-00. OPS TEST GOOD. NO DEFECTS NOTED. PERFORMED OPERATIONAL TEST OF COOLING PACK SYSTEM IAW AMM 21-51-00 WITH BLEED SOURCES: APU, ENG BLEED 1, AND ENG BLEED 2. OPS TEST GOOD. NO DEFECTS NOTED. PREFORMED LEAK ODOR EVENT TROUBLE SHOOOTING IAW ETN-EM-72-034. NO SMOKE OR ODOR NOTED. SUSPECT ODOR CAME FROM STATIC INVERTER. REMOVED AND REPLACED A/C STATIC INVERTER IAW AMM TASK 24-20-01-04. OPS CHECKED A/C GENERATION IAW TASK 24-20-00 SUCCESSFULLY. STATIC INVERTER P/N 816604-1 S/N 200104212.
